Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 170, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2024, 7:12 PM EDT for Hall County, Jackson County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2024, 7:12 PM EDT (23:12 UTC)
- Expired
- Jul 7, 2024, 7:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hall County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 126 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:25 PM EDT | TSTM WND DMG | 2 Nw Braselton, GA | Tree down at 1100 block of Ednaville Rd. |
| Jul 7, 7:30 PM EDT | TSTM WND DMG | 3 Se Murrayville, GA | Tree down at Walnut Grove Way and Blue Sky Ct. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
454
WUUS52 KFFC 072312
SVRFFC
GAC139-157-072345-
/O.NEW.KFFC.SV.W.0170.240707T2312Z-240707T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
712 PM EDT Sun Jul 7 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Hall County in north central Georgia...
Northwestern Jackson County in northeastern Georgia...
* Until 745 PM EDT.
* At 710 PM EDT, a severe thunderstorm was located near Gainesville,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Braselton, Oakwood, Pendergrass, Gillsville, Talmo,
Candler, Chestnut Mountain, and Road Atlanta-Lanier Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3436 8366 3435 8365 3432 8365 3428 8360
3419 8361 3411 8379 3427 8395 3429 8393
3429 8394 3430 8393 3430 8395 3433 8395
3434 8397 3445 8387
TIME...MOT...LOC 2311Z 307DEG 10KT 3434 8387
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
510
WWUS52 KFFC 072336
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
736 PM EDT Sun Jul 7 2024
GAC157-072345-
/O.CAN.KFFC.SV.W.0170.000000T0000Z-240707T2345Z/
Jackson GA-
736 PM EDT Sun Jul 7 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
&&
LAT...LON 3436 8366 3434 8365 3429 8365 3417 8377
3415 8383 3427 8395 3429 8393 3429 8394
3430 8393 3430 8394 3431 8395 3433 8395
3434 8397 3445 8387
TIME...MOT...LOC 2335Z 307DEG 10KT 3430 8380
$$
GAC139-072345-
/O.CON.KFFC.SV.W.0170.000000T0000Z-240707T2345Z/
Hall GA-
736 PM EDT Sun Jul 7 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL HALL COUNTY...
At 735 PM EDT, a severe thunderstorm was located over Gainesville,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Oakwood, Gillsville, Candler, and Chestnut Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3436 8366 3434 8365 3429 8365 3417 8377
3415 8383 3427 8395 3429 8393 3429 8394
3430 8393 3430 8394 3431 8395 3433 8395
3434 8397 3445 8387
TIME...MOT...LOC 2335Z 307DEG 10KT 3430 8380
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:28 PM EDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jul 7, 2:28 PM EDT, 4 hours 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 228 PM EDT Sun Jul 7 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 227 PM EDT Sun Jul 7 2024 Key Messages: - Diurnal convection continues to be the norm for the short term. Severe storms are not expected. - Heat index values will hit triple digits again Monday, but are expected to remain below Heat Advisory criteria. Morning cloud cover was slow to improve today, lingering into the early afternoon hours in some locations. This cover prohibited early convective development, though over south Georgia and the northeast GA, storms were quick to make up for it. Storms are expected to remain subsevere, but with PWs above 2 inches, could include heavy downpours. The state remains sandwiched between low pressure to the east, and Tropical Storm Beryl to the west, and will remain so through the short term period. Tropical moisture continues to filter into the state by way of southerly flow, contributing to those high PWs and warm dew points. The hot and muggy conditions continue to fuel the afternoon storm activity, and a few hours of likely PoPs are expected both today and Monday. There is some uncertainty with late evening activity tonight. CAMs are indicating possibility of a mass of storms developing over northeast Georgia late this afternoon to early evening and barreling southeastward along the greater Georgia-South Carolina state border through the wee morning hours Monday. Should this materialize, in addition to the lightning, expect main concerns will be strong winds and heavy rain. Could not rule out severe wind gusts. Rainfall rates of 1-2 inches per hour or more are possible, and could lead to localized flooding or flash flooding. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 227 PM EDT Sun Jul 7 2024 The most notable change for the long term is the infiltration of drier air in the wake of Beryl. As Beryl gets swept up into the trough over the eastern CONUS, the cut off low over the western Atlantic will help steer the system well to our north. This northward shift in the track of the low has undercut our overall rainfall totals through the long term period compared to previous forecasts. Forecast PWATs have also trended down through the week and are now hovering closer to 1.5-2.0" with the highest PWATs situated across far southeastern Georgia. As a result, QPF through the period is now between a quarter of an inch to an inch of rain, with the highest totals in southeast Georgia and the northeast Georgia mountains. Locally higher amounts will be possible in any storms throughout the week. Tuesday still looks to be the most active day of the forecast period with numerous showers and thunderstorms in the forecast. While the relatively drier airmass (at least by July standards) enters the forecast area from the northwest Wednesday, the broad troughing aloft and a boundary bifurcating the forecast area will provide support for diurnal activity in the form of isolated to scattered coverage of storms through the end of the work week. In the absence of any appreciable shear, severe weather is not expected at this time though a few storms could become strong producing gusty winds and frequent lightning. The relatively drier air won't help cool temperatures off (max daily temperatures are still forecast to reach the low to mid 90s), however, it will help limit widespread triple digit heat index values across the area through the weekend. A few locations along and south of the I-85 corridor will still see uncomfortable triple digit heat index values through Saturday. KAB && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Sun Jul 7 2024 Lower ceilings this morning took their time lifting and scattering through early afternoon, but convection has now started to fire over south and northeast Georgia. For the 18Z TAF, have pushed back the start of TS TEMPO to generally 20-23Z to accommodate the trend in delayed start to convection. Enhanced storm coverage expected over far northeast Georgia late could TS to KAHN area 22-01Z. Monday morning, widespread stratus expected, with LIFR-IFR ceilings after 08Z. Lifting expected by late morning, with diurnal storms again after 18Z. Light, variable winds will generally be E-SE, with a shift to the NW expected Monday after 16Z. Speeds 3-8kts. //ATL Confidence...18Z Update... Medium on timing of storms to KATL this afternoon. Medium on ceilings Monday after 08Z. High on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 74 94 / 60 60 30 50 Atlanta 75 93 75 94 / 40 60 30 50 Blairsville 68 88 69 89 / 50 70 30 60 Cartersville 72 95 74 95 / 30 60 20 50 Columbus 76 95 76 95 / 40 60 20 50 Gainesville 73 92 74 92 / 60 60 20 50 Macon 75 93 74 94 / 40 60 20 50 Rome 74 96 75 95 / 30 50 20 50 Peachtree City 73 93 74 94 / 40 60 30 50 Vidalia 76 92 76 93 / 40 60 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...31 LONG TERM....KAB AVIATION...31
Hazardous weather outlook, Jul 7, 12:24 PM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1224 PM EDT Sun Jul 7 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1224 PM EDT Sun Jul 7 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are again expected today, especially during the afternoon and evening hours. Locally heavy rainfall that could lead to isolated flash flooding concerns will be the primary threat along with frequent lightning. Heat index values up to 105 degrees will be possible this afternoon, especially in portions of central Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered thunderstorms will continue each day through Saturday. Coverage of storms will generally be maximized during the afternoon and evening hours each day. The risk for severe weather remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 7, 5:55 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sun Jul 7 2024
GAZ080-091>093-095-105-072230-
Macon GA-Schley GA-Dooly GA-Taylor GA-Marion GA-Houston GA-
555 PM EDT Sun Jul 7 2024
...Strong thunderstorms will impact portions of Macon, east central
Marion, northwestern Dooly, southwestern Houston, northwestern Schley
and southern Taylor Counties through 630 PM EDT...
At 555 PM EDT, a line of strong thunderstorms was along a line
extending from near Tazewell to near Byromville, and moving
northwest at 15 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Dooling, Saint Louis, Whitewater State Park, Rupert, Charing, Garden
Valley, Hicks, Potterville, Mauk, Tazewell, Winchester, Bartlett,
Henderson, and Murrays Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3235 8441 3240 8449 3250 8443 3256 8434
3257 8415 3255 8401 3252 8400 3251 8402
3251 8392 3250 8392 3249 8387 3246 8383
3244 8383 3244 8379 3229 8375 3219 8377
TIME...MOT...LOC 2154Z 144DEG 12KT 3239 8439 3225 8384
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 6:08 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Sun Jul 7 2024
GAZ074-076-085-086-072245-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
608 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of north central
Emanuel, southeastern Washington, northeastern Johnson and south
central Jefferson Counties through 645 PM EDT...
At 607 PM EDT, a strong thunderstorm was near Blundale, or 13 miles
south of Louisville. This storm was nearly stationary.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Wadley, Bartow, New Home, and Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3282 8232 3273 8234 3268 8245 3274 8260
3283 8262 3292 8254 3292 8242
TIME...MOT...LOC 2207Z 130DEG 2KT 3280 8246
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 6:17 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Sun Jul 7 2024
GAZ015-016-023-072300-
Hall GA-White GA-Lumpkin GA-
617 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of southeastern
Lumpkin, southern White and northeastern Hall Counties through 700 PM
EDT...
At 612 PM EDT, a strong thunderstorm was over Garland, or near
Dahlonega. This storm was nearly stationary.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Dahlonega, Cleveland, Lula, Clermont, Murrayville, Garland, Leaf, and
Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3461 8364 3458 8364 3455 8362 3453 8363
3451 8367 3443 8362 3442 8362 3442 8364
3440 8366 3437 8367 3435 8366 3439 8386
3447 8399 3465 8391 3465 8374
TIME...MOT...LOC 2212Z 295DEG 3KT 3455 8388
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 6:30 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Sun Jul 7 2024
GAZ080-081-093-094-072300-
Macon GA-Peach GA-Taylor GA-Crawford GA-
630 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northeastern Macon,
central Peach, southeastern Crawford and east central Taylor Counties
through 700 PM EDT...
At 630 PM EDT, a strong thunderstorm was over Marshallville, or near
Fort Valley, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fort Valley, Byron, Marshallville, Saint Louis, Nakomis, Powerville,
Lee Pope, Horns, Winchester, and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3240 8388 3243 8409 3268 8408 3272 8391
3262 8377
TIME...MOT...LOC 2230Z 192DEG 8KT 3249 8397
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 6:55 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Sun Jul 7 2024
GAZ022-023-072330-
Hall GA-Forsyth GA-
655 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northeastern Forsyth
and central Hall Counties through 730 PM EDT...
At 655 PM EDT, a strong thunderstorm was near Murrayville, or near
Gainesville, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Oakwood, Lula, Candler, Murrayville, and Chestnut
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3438 8366 3436 8367 3435 8365 3415 8382
3433 8402 3434 8401 3433 8396 3436 8398
3437 8398 3446 8390 3446 8389 3447 8388
TIME...MOT...LOC 2254Z 305DEG 8KT 3436 8389
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 7, 7:00 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Sun Jul 7 2024
GAZ089>091-072330-
Chattahoochee GA-Marion GA-Muscogee GA-
700 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of northern Marion,
southeastern Muscogee and northeastern Chattahoochee Counties through
730 PM EDT...
At 659 PM EDT, a strong thunderstorm was over Eelbeck/West Fort
Moore, or 7 miles northeast of Cusseta, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Buena Vista, Cusseta, North Fort Moore, Brantley, Christopher, Marion
Estates, Juniper, Eelbeck/West Fort Moore, Oakland, and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3231 8480 3249 8482 3253 8460 3252 8460
3253 8456 3254 8457 3255 8453 3254 8453
3254 8451 3242 8444 3228 8450
TIME...MOT...LOC 2259Z 265DEG 10KT 3241 8472
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:04 PM EDT | Flash Flood Warning | FFC | Johnson, Laurens, Treutlen, Washington, Wilkinson | 3 hr |
| Jul 6, 9:52 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 38 min |
| Jul 7, 3:05 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| Jul 7, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 7, 4:58 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Jul 7, 5:02 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Jul 7, 5:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | FFC | Schley | 38 min |
| Jul 7, 5:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 30 min |
| Jul 7, 5:55 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 7, 6:08 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 7, 6:17 PM EDT | Special Weather Statement | FFC | White | 43 min |
| Jul 7, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 43 min |
| Jul 7, 6:30 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jul 7, 6:55 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 7, 7:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 30 min |
| Jul 7, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 45 min |
| Jul 7, 7:46 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jul 7, 7:57 PM EDT | Special Weather Statement | FFC | Barrow | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.